# SDR CA060327003

- Difficulty date: March 24, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Socata TBM 700
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Contaminated
- Location: Pitot/Static Sy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BIANNUAL ALTIMETER SYSTEM TEST AND INSPECTION PILOTS ALTIMETER AND VSI RESPONDED ERRATICALLY TO INCREASING/DECREASING PRESSURE.  WATER DROPLETS WERE FOUND IS PILOTS STATIC SYSTEM BETWEEN NR 1 LEFT STATIC VENT AND Y CONNECTION TO RIGHT VENT.
